Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 19 (1965), 680-704
Corrigendum: Math. Comp. 27 (1973), 453.
Corrigendum: Math. Comp. 20 (1966), 344.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society